# SDR FDEA202005260955

- Difficulty date: May 15, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 30,973 hours, 17,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53279904002
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO 151WF FLOOR PANEL HAS CRACK. FABRICATED NEW 151WF A53279904002 FLOOR PANEL ON T20/1493323 IAW SRZ-25-005. CAT "A" MAJOR REPAIR.
